PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Complete sequences of coanalytic sets

Volume 224 / 2014

Riccardo Camerlo Fundamenta Mathematicae 224 (2014), 1-16 MSC: Primary 03E15. DOI: 10.4064/fm224-1-1


The notion of a complete sequence of pairwise disjoint coanalytic sets is investigated. Several examples are given and such sequences are characterised under analytic determinacy. The ideas are based on earlier results of Saint Raymond, and generalise them.


  • Riccardo CamerloDipartimento di Scienze Matematiche
    “Joseph-Louis Lagrange”
    Politecnico di Torino
    Corso Duca degli Abruzzi 24
    10129 Torino, Italy

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image